ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Pradhan, D (2012) Algorithmic aspects of k-tuple total domination in graphs. In: INFORMATION PROCESSING LETTERS, 112 (21). pp. 816-822.

Chang, Gerard J and Panda, BS and Pradhan, D (2012) Complexity of distance paired-domination problem in graphs. In: THEORETICAL COMPUTER SCIENCE, 459 . pp. 89-99.

This list was generated on Mon Sep 23 02:02:26 2019 IST.